I've had the implant for around a year now and I am currently taking Noriday BC to control my bleeding. However lately I've been getting frequent constipation, bloating, stomach flutters and I'm slowly convincin myself it's due to pregnancy! I keep looking at my stomach in the mirror and freaking out because its bloated. I just need some reassurance thanks
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2013 • 22 answers
Posted 8 Feb 2014 • 1 answer
Posted 10 Apr 2015 • 2 answers
I have had the Nexplanon implant since Jan 8th, 2015. I bled for about two weeks after I got it, but
Posted 18 Nov 2015 • 1 answer
Posted 7 Dec 2016 • 0 answers